American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 298 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Marcos P. A. Cavalcante. The $r$-stability of hypersurfaces with zero Gauss-Kronecker curvature. Proc. Amer. Math. Soc. 136 (2008) 287-294. MR 2350415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Luis J. Alías, Aldir Brasil Jr. and Oscar Perdomo. On the stability index of hypersurfaces with constant mean curvature in spheres. Proc. Amer. Math. Soc. 135 (2007) 3685-3693. MR 2336585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Maria Fernanda Elbert, Barbara Nelli and Harold Rosenberg. Stable constant mean curvature hypersurfaces. Proc. Amer. Math. Soc. 135 (2007) 3359-3366. MR 2322768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Diego Conti and Simon Salamon. Generalized Killing spinors in dimension 5. Trans. Amer. Math. Soc. 359 (2007) 5319-5343. MR 2327032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Antonio Alarcón, Leonor Ferrer and Francisco Martín. A uniqueness theorem for the singly periodic genus-one helicoid. Trans. Amer. Math. Soc. 359 (2007) 2819-2829. MR 2286058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] T. Hasanis, A. Savas-Halilaj and T. Vlachos. Complete minimal hypersurfaces in the hyperbolic space $\mathbb{H}^{4}$ with vanishing Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 359 (2007) 2799-2818. MR 2286057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Joaquín Pérez and Martin Traizet. The classification of singly periodic minimal surfaces with genus zero and Scherk-type ends. Trans. Amer. Math. Soc. 359 (2007) 965-990. MR 2262839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Lu Jin and Min Ru. Values of Gauss maps of complete minimal surfaces in ${\mathbb{R}}^{m}$ on annular ends. Trans. Amer. Math. Soc. 359 (2007) 1547-1553. MR 2272139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Mohammad Ghomi and Marek Kossowski. $\mathbf{h}$-principles for hypersurfaces with prescribed principle curvatures and directions. Trans. Amer. Math. Soc. 358 (2006) 4379-4393. MR 2231382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] F. J. López, Francisco Martin and Santiago Morales. Complete nonorientable minimal surfaces in a ball of $\mathbb{R}^3$. Trans. Amer. Math. Soc. 358 (2006) 3807-3820. MR 2219000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Gabor Toth. On the shape of the moduli of spherical minimal immersions. Trans. Amer. Math. Soc. 358 (2006) 2425-2446. MR 2204039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Brian Dean. Embedded minimal disks with prescribed curvature blowup. Proc. Amer. Math. Soc. 134 (2006) 1197-1204. MR 2196057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Tobias H. Colding and William P. Minicozzi II. Estimates for the extinction time for the Ricci flow on certain $3$-manifolds and a question of Perelman. J. Amer. Math. Soc. 18 (2005) 561-569. MR 2138137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Luis J. Alías, Abdênago Barros and Aldir Brasil Jr.. A spectral characterization of the $H(r)$-torus by the first stability eigenvalue. Proc. Amer. Math. Soc. 133 (2005) 875-884. MR 2113939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Alessandro Savo. On the first Hodge eigenvalue of isometric immersions. Proc. Amer. Math. Soc. 133 (2005) 587-594. MR 2093083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] José Antonio Gálvez, Antonio Martínez and Francisco Milán. Complete linear Weingarten surfaces of Bryant type. A Plateau problem at infinity. Trans. Amer. Math. Soc. 356 (2004) 3405-3428. MR 2055739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Claudio Gorodski. Enlarging totally geodesic submanifolds of symmetric spaces to minimal submanifolds of one dimension higher. Proc. Amer. Math. Soc. 132 (2004) 2441-2447. MR 2052423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Francisco Martín and Santiago Morales. On the asymptotic behavior of a complete bounded minimal surface in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 356 (2004) 3985-3994. MR 2058515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Ildefonso Castro and Francisco Urbano. A characterization of the Lagrangian pseudosphere. Proc. Amer. Math. Soc. 132 (2004) 1797-1804. MR 2051144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Antonio Ros. Isoperimetric inequalities in crystallography. J. Amer. Math. Soc. 17 (2004) 373-388. MR 2051615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Laurent Hauswirth, Joaquín Pérez, Pascal Romon and Antonio Ros. The periodic isoperimetric problem. Trans. Amer. Math. Soc. 356 (2004) 2025-2047. MR 2031051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Francisco J. López. Some Picard theorems for minimal surfaces. Trans. Amer. Math. Soc. 356 (2004) 703-733. MR 2022717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Marc-Oliver Otto. Tight surfaces in three-dimensional compact Euclidean space forms. Trans. Amer. Math. Soc. 355 (2003) 4847-4863. MR 1997587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Baoqiang Wu. A Bernstein theorem for complete spacelike hypersurfaces of constant mean curvature in Minkowski space. Proc. Amer. Math. Soc. 132 (2004) 211-215. MR 2021264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Xiaoxiang Jiao and Jiagui Peng. Pseudo-holomorphic curves in complex Grassmann manifolds. Trans. Amer. Math. Soc. 355 (2003) 3715-3726. MR 1990170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Tommaso Pacini. Mean curvature flow, orbits, moment maps. Trans. Amer. Math. Soc. 355 (2003) 3343-3357. MR 1974691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[117] Felix Schlenk. Volume preserving embeddings of open subsets of ${\mathbb R}^n$ into manifolds. Proc. Amer. Math. Soc. 131 (2003) 1925-1929. MR 1955282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Miguel A. Javaloyes Victoria and Miguel A. Meroño Bayo. Biharmonic lifts by means of pseudo-Riemannian submersions in dimension three. Trans. Amer. Math. Soc. 355 (2003) 169-176. MR 1928083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Oliver C. Schnurer. A generalized Minkowski problem with Dirichlet boundary condition. Trans. Amer. Math. Soc. 355 (2003) 655-663. MR 1932719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Frank Morgan and Manuel Ritoré. Isoperimetric regions in cones. Trans. Amer. Math. Soc. 354 (2002) 2327-2339. MR 1885654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 298 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia